# SDR MWEA96321

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CRACKED LONGERONS WERE FOUND IN AFT ACCESSORY COMPT LONG 2L AND 2R AT STA 1076.  FABRICATED LONGERONS IAW SRM 53-02, FIG 8 AND INSTALLED IAW SRM 53-01, PAGE 1.
